# SDR SWAA2022032985793

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TO BODY FAIRING 192BL HAS DELAM AT L/H TOP CORNER / APPLIED RESIN SWEEP TO SMALL AREA ON CORNER TO L/H WING TO BODY FAIRING PANEL (192BL) I/A/W B737-700 SRM 51-70-08-0G-0 & TOUCHED UP FINISH I/A/W B737-700 AMM 51-21-99-300-801.
